# SDR FFFR201304240001

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: General aviation
- Aircraft: N8229Y
- Make and model: Piper PA-28RT-201
- Aircraft serial: 288018086
- Aircraft time: 7,668 hours
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Part number: 402352402349
- Condition: Corroded
- Location: Wing Spar
- Component: Wing Spar, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING RT WING FOR REPLACEMENT OF THE WING WALK SKIN FOR CRACKING OF A PREVIOUS REPAIR THE OTBD MAIN SPAR UPPER ATTACH BOLTS WERE FOUND TO BE CORRODED.  ALL BOLTS WERE REPLACED USING NEW PN BOLTS LISTED IN THE CURRENT IPC. THE MM DID NOT INDICATE THE PROPER PN SINCE IT HAD NOT BEEN REVISED TO MATCH THE IPC. THE WASHER INSTALLATION ORIENTATION WAS NOT SHOWN IN THE MM SO THE ACFT MFG WAS CONTACTED TO PROVIDE WASHER INSTALLATION REQUIREMENTS.
